# SDR AALA202209263800

- Difficulty date: September 24, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N889NN
- Make and model: Boeing 737823
- Aircraft serial: 33314
- Aircraft time: 30,767 hours, 12,910 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Condition: Sticking
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN FROM CABIN SIDE. REMOVED AND REPLACED CREW COCKPIT DOOR STRIKE ASSY PER AMM 52-51-03.
